RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 2, Pages 101–113 (Mi ufa151)  

Asymptotic analysis of the surfing acceleration model

L. A. Kalyakin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa, Russia

Abstract: A mathematical model of acceleration of the charge particles by the electromagnetic waves is under investigation. Averaging equations, describing the resonance interaction of the particle with the electromagnetic wave are obtained. We show that each particle leaves the resonance zone under growth of time. The time length of the stay in the resonance depending on the initial data is calculated.

Keywords: nonlinear oscillations, small parameter, perturbation, averaging, adiabatic.

Full text: PDF file (620 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 24.01.2012

Citation: L. A. Kalyakin, “Asymptotic analysis of the surfing acceleration model”, Ufimsk. Mat. Zh., 4:2 (2012), 101–113

Citation in format AMSBIB
\Bibitem{Kal12}
\by L.~A.~Kalyakin
\paper Asymptotic analysis of the surfing acceleration model
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 2
\pages 101--113
\mathnet{http://mi.mathnet.ru/ufa151}


Linking options:
  • http://mi.mathnet.ru/eng/ufa151
  • http://mi.mathnet.ru/eng/ufa/v4/i2/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:136
    Full text:34
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019